| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Thrombosis/Thrombus (4440)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial (b)(4) that approximately eleven months and twenty-one days post an index procedure completion using a drug coated balloon catheter, there was difficulty in cannulation due to access site scarring and clots.Reportedly, the adverse event was not related to the device and procedure but possibly related to the av access circuit.However, the current status of the patient was unknown.
Event or Problem Description
It was reported through the results of a clinical trial ((b)(6)) that approximately eleven months and twenty one days post an index procedure completion using a drug coated balloon catheter, there was difficulty in cannulation due to access site scarring and clots.Reportedly, the adverse event was not related to the device and procedure but possibly related to the av access circuit.However, the current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6, (method).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial (cl003301) that approximately eleven months and twenty-one days post an index procedure completion using a drug coated balloon catheter, there was difficulty in cannulation due to access site scarring and clots.Reportedly, the adverse event was not related to the device and procedure but possibly related to the av access circuit.Additional information was received and it was reported that the subject had adverse event of pain during cannulation.The adverse event was not related to the device and procedure but possibly related to av access circuit.The adverse event did not result in av access circuit re-intervention.However, the current status of the patient was unknown.